Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Can Atripla Be Taken Every Other Day

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Haven't taken Atripla in 3 days (last dosage was for Friday).

I called to get my Atripla refilled and the pharmacy was unable to fill my prescription because they do not offer the Medicaid program in my state anymore. I went to my doctor to see if she was able to provide me with extra emergency medicine and I...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello,While having interruptions in treatment isn't ideal, if all HIV medications are interrupted at the same time (as would be the case if you're taking Atripla), then there is little risk of problems.In the worst case, your virus will... Read more »

Does Aciclovir cause drug resistance to A-tripla medication taken for HIV treatment?

I took 5 tablets of Aciclovir for 5 days and since then have no outbreak of herpes in my genitals.... Read more »

Atripla rash spreading on day 3 - quitting Atripla?

Hello,I have had a rash from Atripla starting on day 8 of treatment. Today, on day 11 the rash rash... Read more »
Articles
TheBody.com

Day 95: HIV, Atripla and Depression (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . Recently I have developed some symptoms of depression. There are 4 percent of... Read more »
TheBody.com

Day 9 Reaction to Atripla (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . The reaction to the Atripla has gotten worse; I just have to ride it out. Have you... Read more »
TheBody.com

Day 254: Changing the Time of Day I Take Atripla (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . So after experiencing insomnia that has become bothersome, I decided to talk to my... Read more »
Henry J. Kaiser Family Foundation

Researchers Testing Whether AIDS Drug Regimens Can Be Taken Only Five Days a Week to Cut Costs, Reduce Side Effects

Researchers in Boston and Uganda are exploring the implications of allowing HIV-positive patients to take a break from their medications every weekend, a strategy that could reduce the cost of treating the disease and improve the quality of life for... Read more »
Connect With Others

Widespread Atripla/truvada+sustiva Rash

Posted by younguk, 2 Replies
I am taking Truvada and Sustiva and have been for 2 weeks. 8 days in I developed a rash which has become progressively worse. It covers most of the surface area of my inner thighs and upper back and is also present in significant amounts everywhere... Read more »

atripla

Posted by xltnbear2go, 4 Replies
This is my second day on Atripla, and noticed some overall bloating; mostly in my legs. They're not so muscular and veiny, but full. Some anxiety, otherwise OK. Any other side affects other than those found in the internet? Read more »

4 days on atripla

Posted by CMH, 1 Reply
Started atripla 4 days ago. I was really apprehensive to start based on the side-effects i'd been reading about. This post is for everyone out there putting it off. Don't. It's not bad at all. Nothing bad to report at all. First night I had a... Read more »

High Sex Drive and Atripla

Posted by malcolm, 4 Replies
I started Atripla a few days ago and since I get really horny at night. I take it around 10 p.m. just after having some turkey slices. During the night I wake my boy up and pound away. He says I should not be concerned but is it unusual? I can't... Read more »